Volume 11, Number 3, July 2005
|Page(s)||401 - 425|
|Published online||15 July 2005|
The topological asymptotic for the Navier-Stokes equations
Mathématiques pour l'Industrie et la Physique, UMR 5640, CNRS-Université Paul Sabatier-INSA, 118 route de Narbonne, 31062 Toulouse Cedex 4, France; email@example.com
Revised: 19 July 2004
The aim of the topological asymptotic analysis is to provide an asymptotic expansion of a shape functional with respect to the size of a small inclusion inserted inside the domain. The main field of application is shape optimization. This paper addresses the case of the steady-state Navier-Stokes equations for an incompressible fluid and a no-slip condition prescribed on the boundary of an arbitrary shaped obstacle. The two and three dimensional cases are treated for several examples of cost functional and a numerical application is presented.
Mathematics Subject Classification: 35J60 / 49Q10 / 49Q12 / 76D05 / 76D55
Key words: Shape optimization / topological asymptotic / Navier-Stokes equations.
© EDP Sciences, SMAI, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.